# SDR C2XA04CL098

- Difficulty date: September 23, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 13,028 hours, 9,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part serial: 12119
- Condition: Inoperative
- Location: Cabin
- Part time: 4,112 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EXIT ROW EMERGENCY LIGHTS AND (2) FLOOR STRIPS DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE INSPECTED THE EMERGENCY LIGHTING SYSTEM AND REPLACED THE BATTERY AND THE CHARGER ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
